ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On centrally symmetric manifolds

Maity, Dipendu and Upadhyay, Ashish Kumar (2019) On centrally symmetric manifolds. In: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, 34 (1). pp. 21-27.

[img]
Preview
PDF
ram_math_soc_34-1_21-27_2019.pdf - Published Version

Download (151kB) | Preview

Abstract

We introduce some methods to construct centrally symmetric triangulated manifolds. In particular, we show the existence of some infinite series of centrally symmetric triangulated manifolds. We also enumerate centrally symmetric triangulated 2-, 3-manifolds with few vertices.

Item Type: Journal Article
Additional Information: copyright for this article belongs to RAMANUJAN MATHEMATICAL SOC
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 May 2019 10:43
Last Modified: 01 Jun 2019 05:18
URI: http://eprints.iisc.ac.in/id/eprint/62380

Actions (login required)

View Item View Item